Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The domain of dependence inequality for symmetric hyperbolic systems

Author: Calvin H. Wilcox
Journal: Bull. Amer. Math. Soc. 70 (1964), 149-154
MathSciNet review: 0158169
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Comm. Pure Appl. Math. 7 (1954), 345-393. MR 62932
  • 2. R. S. Phillips, Dissipative operators and hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc. 90 (1959), 193-254. MR 104919
  • 3. C. H. Wilcox, The mathematical foundations of diffraction theory. Electromagnetic waves, pp. 65-97, Univ. of Wisconsin Press, Madison, Wis., 1962. MR 134162
  • 4. C. H. Wilcox, Initial-boundary value problems for linear hyperbolic partial differential equations of the second order, Arch. Rational Mech. Anal. 10 (1962), 361-400. MR 145203
  • 5. C. H. Wilcox, The domain of dependence inequality and initial-boundary value problems for symmetric hyperbolic systems, Technical Summary Rep. No. 333, Mathematics Research Center, U. S. Army, University of Wisconsin, Madison, Wis., August, 1962.

Additional Information


American Mathematical Society